# SDR EE4Y2020010200472

- Difficulty date: January 2, 2020
- Submitted: January 2, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N975NA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000075
- Aircraft time: 37,275 hours, 18,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 27-29
- Part time: 37,275 hours, 18,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAJE SKIN WITH DENTS AND SCRATCH LOCATED BTWN FR27/FR29, BTWN S-24L/S-26L. THE DISCREPANCIES WAS REPORTED TO EMB Y REPAIRED IAW ETD2019-190-164764 AND WITH EO COO-EO-2019-10461.
